I am desperate to know if others are experiencing what I have been. I had Mirena inserted around early September. 8 weeks after having an emergency c-section due to complications, I had Mirena inserted. Around 4 weeks later I noticed I had chest cramp type pains. I felt like my heart would flutter for a sec. Before Mirena was inserted I had already began a normal menses. I use to have irregular menses but now it has been a at least once a month with a bleed time of about 3 days.. A total of spotting start to end being 7 days. Wonderful for a person that could go 4 months without. I went to the e.r. today for the second time. Around the time of ovulation I have bad chest pains that take my breath away for a second. Almost every time after sex I lose hearing in one ear, never both last the same time my left side of my face will either get tingly or go completely numb. I did not experience this until Mirena. I have no sign of stroke, no clots anywhere. I am fatigued a lot and it is usually after the chest pains. My IUD is in the righr place, I am not pregnant. They checked me for pulmonary embolism and thankfully I didn't have one. I have increased thirst that may be because of breastfeeding, but not sure, lower back pains, light headedness most days and I'm easily nausiated like I was when I was pregnant. I am going in tomorrow to have my IUD removed. Has anyone else had these signs with Mirena and had it confirmed as Mirena being the cause? Nobody can seem to find what is wrong and my only thought is it is attributed to Mirena.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.